8 posts tagged with gain by Anonymous.
Displaying 1 through 8 of 8.

Related tags:
+ (29)
+ (9)
+ (7)
+ (6)
+ (5)
+ (5)
+ (4)


Users that often use this tag:
Anonymous (8)
sdis (2)

Gained weight or had trouble losing it on Abilify or Trazodone?

I have been on both Abilify and Trazodone for about two years and have gained about 30 pounds. Before I started both drugs two years ago I lost 20 pounds by restricting my diet without exercise. Well, I realized in the past couple of months that things needed to change as far as my weight was concerned. For the past month and a half, I have now been on a 1 hour / day elliptical machine workout plan and 1400-1600 calorie per day diet (I'm F, 5'10, 225 pounds) and I am not losing weight. One week I may lose a pound, the next, I gain a pound. I weight in once a week, on Sundays. It is very frustrating. I have fluctuated from 228 to 224 and back since I've started. Ack! [more inside]
posted by anonymous on Dec 11, 2013 - 10 answers

 

Weight and fat gain coming off Mercilon - need help sorting this out!

Been on Mercilon contraceptive pill for years. Have come off and almost immediately gained 2 kg (in 3 weeks) and when I weigh on my fat measuring scales my fat content has shot up. a) has anyone else had this on this particular Pill, b) do I have to work on the weight gain like you normall would (limit calories in, maximise calories out) or will it balance on its own. I was on a blood pressure pill while on the pill, thought it was that that was taking advantage of increasing my weight (my usual side effect on bp meds) so came off that and bp is fine. But weight still going up. Have seen this http://ask.metafilter.com/74594/How-long-does-it-take-for-the-hormones-to-leave-my-system but is not specific about this pill / how to get the weight off / the fat thing. Anonymous as a bit personal for me! [more inside]
posted by anonymous on May 23, 2011 - 4 answers

Fat pills for the fatty

I suspect I have Body Dysmorphic Disorder and Avoidant Personality Disorder. My current psychiatrist is only treating me for Social Anxiety/selective mutism. During our first session he did not focus on what I consider to be the disorders causing me to remain homebound and avoidant of people. [more inside]
posted by anonymous on Apr 25, 2011 - 13 answers

How can I lose this flab and keep my muscle

I've gained some muscle...and lots of fat. I need some help with losing the extra fat, keeping the muscle I have gained, and dealing with feeling lots heavier. [more inside]
posted by anonymous on Sep 11, 2010 - 9 answers

Why do I keep gaining weight?

Why do I keep gaining weight? [more inside]
posted by anonymous on May 26, 2010 - 48 answers

uh, this wasn't supposed to happen

i started running 2 months ago and have gained 10 lbs. i haven't been eating or drinking more--in fact, i've been eating more healthfully, if anything. and it's not muscle--i've gone up a dress size, and my rings are tight. wtf? [more inside]
posted by anonymous on Jul 3, 2008 - 31 answers

Question about gaining weight, alfalfa, and creatine...

When trying to gain weight, does taking alfalfa supplements counter act the effects of creatine? [more inside]
posted by anonymous on Sep 13, 2006 - 5 answers

Which anti-depressant is least likely to cause weight gain?

I've been taking Lamictal (150 mgs) and Welbutrin (100 mgs) for over a year. About eight months or so ago, I started taking Celexa (10 mgs) as well. Since taking the Celexa, I've gained over ten pounds, this after staying at the same weight for over three years. I'm still going to the gym six days a week and my diet hasn't significantly changed. The next time I see my doctor, I'd like to suggest he take me off the Celexa and put me on a different anti-depressant. Can anyone tell me which anti-depressant is least likely to cause weight gain?
posted by anonymous on Feb 8, 2006 - 16 answers

Page: 1